# SDR AALA202310040849

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 64,632 hours, 37,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR PRESSURE LOW. SERVICED DOOR DAMPENER.
